MathSciNet Relay Station
MathSciNet bibliographic data
MR2141705 (2006c:11071) 11G18 (11G40 14G35)
Rapoport, Michael A guide to the reduction modulo $p$ of Shimura varieties. Automorphic forms. I. Astérisque No. 298 (2005), 271–318.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement